# SDR FDEA201211154036

- Difficulty date: November 15, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 81,164 hours, 33,440 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Broken
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  RT MAIN GEAR WOULD NOT RETRACT.  CONFIRMED BOTH ON PRIMARY AND SECONDARY INDICATIONS NO PROBLEMS OR UNSAFE INDICATIONS WITH GEAR DOWN AND LOCKED.  AIRSPEED NEVER EXCEEDED 220 KIAS INSPECTED RT MLG, FOUND RT MLG DOOR LATCH ASSY BROKEN OFF DOOR CASTING.  REMOVED AND REPLACED RT MLG DOOR  IAW AMM 32-14-01-2 UP TO ITEM "7B".  TRIMMED MLG DOOR FOR CLEARANCE REF MM32-14-01.  ADJUSTED RT MLG DOOR  CYLINDER PER MM  32-14-01-2 UP TO AND INCLUDING STEP 8(L).   INSTALLED RIGHT MAIN GEAR DOOR LATCH ROLLER LINK AND ADJUSTED PER MM 32-34-03-2. CONTINUED ON WITH GEAR/DOOR RETRACTION CHECK PER MM 32-14-01-2 UP TO AND INCLUDING STEP 3D(15).   OPS CHECKED RT MLG DOOR IAW 3D(14) A&B AND 16 THRU STEP 24 OPS CHECK GOOD AT THIS TIME AND ALL CHECKS AND CLEARANCES GOOD REF AMM 32-14-01-2,32-34-03-2-1,32-34-03-2,  WORK INSTRUCTION WORK CARD PART 1 EO 8-5280-7-5000 AND ERS 12-06074.
